# SDR USAASB97082

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 2043V74775
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J, W
- Precautionary procedure: E, A

## Discrepancy

PHL - FL 1243, DURING CLIMB AT 10,000 FEET, THE NR 1 ENGINE OIL QTY DROPPED RAPIDLY TO ZERO, FOLLOWED BY A DROP IN OIL PRESSURE AND A RISE IN OIL TEMPERATURE.  CAPTAIN DECLARED AN EMERGENCY AND SHUT DOWN THE NR 1 ENGINE IN FLIGHT.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 22 MINUTES.  MAINTENANCE FOUND THE BUSHING O-RING ON THE NR 1 ENGINE OIL FILTER HOUSING LEAKING/DEFECTIVE.  REPLACED SAME ALONG WITH O-RING, P/N'S RD3018 AND MS29513-030 AND ENGINE OIL FILTER P/N 056306-06.  SERVICED ENGINE OIL AND RAN ENGINE.  NO LEAKS NOTED.  (M)
